# SDR 98FDEA00351

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Installed
- Location: Ctr Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

CENTER GEAR W/N RETRACT AFTER T/O.  RED TABS C/W RETURNED TO MEM.  REMOVED L/GEAR PIN FROM CENTER GEAR.
